# SDR UIEA200200057

- Difficulty date: October 24, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N535MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Engine: Ge CF650*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B170636
- Condition: Corroded
- Location: Nr 6
- Part time: 81,995 hours, 16,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT "C" CHECK, FOUND NR 6 FLAP OUTBOARD BUSHING OF PIVOT FITTING LOOSE.  DISASSEMBLY REVEALED CORROSION ON THE LEFT SIDE TO SIDE LOAD FITTING ON CONTACT AREAS, (NO CORROSION LEVEL DECLARED).  REMOVED TRACK, ROUTED TO SHOP.  MACHINED FLAP TRACK FLANGES TO REMOVE CORROSION.  NDI INSPECTED TO ENSURE CORROSION REMOVAL.  NO FINDINGS.  SHOT PEENED AND REFINISHED REWORK AREA.  FABRICATED REPLACEMENT BEARING PLATES TO COMPENSATE FOR REMOVED MATERIAL IAW STANDARD OVERHAUL PRACTICE.  TRACK OVERHAULED AND RESTORED TO ORIGINAL STANDARDS IAW MM.  REINSTALLED FLAP TRACK.
